The Cause Of Hepatitis A Sufferers Experiencing Severe Dehydration?
Hello, I am 17 years old now with hepatitis A My sgot levels are 383 and sgpt 224, for 2 weeks my eyes have started to get better, and the stools and urine return to normal, so why when I go out or do activities like carrying a motor even at rest I am always dehydrated when I drink often
Thank you for the question.
Need to be clear, what kind of dehydration do you mean? Has it been checked by a doctor and said to be dehydrated? Or do you just feel thirsty often?
Dehydration can indeed make someone thirsty often. Not only that, due to dehydration, you will become less frequent urination, urine color is more intense, easily tired, feel weak, dizzy, and confused. Relation to your previous illnesses, fever and excessive sweating when you have hepatitis A can certainly cause a lot of body fluids to disappear, and you will become dehydrated. In addition to being sick, dehydration can also occur if you don't drink enough, do a lot of physical activity (especially in hot areas), and you sweat a lot due to other causes.
However, it should also be known, that frequent thirst can also be a sign of other conditions, such as excessive consumption of tea or salt, diabetes, drug side effects, boredom, excessive anxiety, and so on. Your condition which is recovering after an illness will certainly create its own stress which can trigger the emergence of a variety of physical complaints, including being easily thirsty.
Unfortunately, you don't explain the exact details of the complaint you feel. Therefore, it is difficult for us to identify possible causes.
Our advice, if indeed excessive thirst is very disturbing, and does not improve with a lot of drinking, you can check it back to the doctor or a specialist in internal medicine. Not only that, so that complaints improve, you should first limit the habit of drinking tea or eating foods that contain lots of salt. Calm your heart and mind, avoiding anxiety, stress, and excessive sadness. Not always physical activity too tired, especially in hot areas. Do not forget, do not carelessly take medication, except if it is prescribed directly by a doctor.
Hope this helps ...